Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 14, NWS Fort Worth, TX

May 12, 2014McLennan County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 12, 2014, 6:51 PM CDT for McLennan County, Texas. It was in force for 114 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2014, 6:51 PM CDT (23:51 UTC)
Expired
May 12, 2014, 8:45 PM CDT
In force
114 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County McLennan County, TX

The radar

The Ft Hood radar (KGRK), 85 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 7:08 PM CDTFLASH FLOODWaco, TX7 TO 12 INCHES OF WATER OVER THE ROAD ON PANTHER WAY JUST EAST OF HEWITT DRIVE BEHIND MIDWAY HIGH SCHOOL
May 12, 7:12 PM CDTFLASH FLOODWaco, TXNEW ROAD AND WACO DRIVE CLOSED DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1938 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1938 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WGUS54 KFWD 122351
FFWFWD
TXC309-130145-
/O.NEW.KFWD.FF.W.0014.140512T2351Z-140513T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT MON MAY 12 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCLENNAN COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 845 PM CDT

* AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 8
  MILES NORTH OF HALLSBURG TO 4 MILES SOUTH OF MCGREGOR...MOVING EAST
  AT 15 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE WARNED
  AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING
  THROUGH 845 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...WACO...MOODY...HEWITT...ROBINSON...LORENA...
  BRUCEVILLE-EDDY...MART AND RIESEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3133 9743 3159 9760 3186 9704 3152 9681
      3124 9734

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 6:36 PM CDT, 15 minutes earlier.

Area forecast discussion, May 12, 6:36 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT MON MAY 12 2014

.AVIATION...
THE LARGE AREA OF SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH
SOUTHEAST WITH THE HEAVIEST ACTIVITY OUT OF THE METROPLEX AND NOW
PUSHING INTO WACO. LIGHT RAIN WITH SOME STRAY LIGHTNING STRIKES
WILL REMAIN AROUND THE METRO UNTIL 2/3Z AND WILL HANDLE IT WITH
-RA VCTS. WACO WILL SEE THE BRUNT OF THE STORMS FOR THE NEXT 2
HOURS OR SO. HIGH RES GUIDANCE THEN SHOWS LINGERING LIGHT RAIN
WITH POSSIBLE EMBEDDED THUNDERSTORMS FOR MOST OF THE OVERNIGHT
HOURS.

CIGS HAVE BEEN BOUNCING BETWEEN IFR/MVFR/VFR WITH THE
THUNDERSTORMS. THINK MVFR WILL CONTINUE FOR THE METROPLEX BEFORE
DRIER AIR MOVES INTO THE REGION LATE THIS EVENING. WACO SHOULD
REMAIN MVFR FOR MOST OF THE PERIOD.

HAMPSHIRE

&&

.PREV DISCUSSION... /ISSUED 401 PM CDT MON MAY 12 2014/
COLD FRONT AND ASSOCIATED LINE OF THUNDERSTORMS ARE CURRENTLY
MOVING THROUGH NORTH TEXAS THIS AFTERNOON. CONVECTION IS MAINLY
NON SEVERE GIVEN A LACK OF DEEP LAYER SHEAR...ALTHOUGH SURFACE
BASED INSTABILITY IS MORE THAN SUFFICIENT FOR STRONG UPDRAFTS AND
THIS HAS GENERALLY BEEN THE CASE. RADAR OVER THE LAST HOUR HAS
SHOWN SOME INDICATIONS OF THE CLUSTER MOVING INTO THE METROPLEX
BECOMING A BIT BETTER ORGANIZED WITH A 70KT REAR INFLOW JET NOTED
ON HIGHER ELEVATION SCANS. THIS SUGGESTS THAT A MORE ORGANIZED
COLD POOL HAS DEVELOPED AND MAY HELP KEEP THE LINE MOVING TO THE
EAST. WHILE THIS IS GENERALLY GOOD NEWS...THE ENVIRONMENT REMAINS
PRIMED FOR VERY HEAVY RAINFALL. WITH A DEEP WARM MOIST LAYER IN
PLACE AND WEAK MID UPPER LEVEL WIND FIELDS...STORMS NOT SURGING TO
THE EAST IN ASSOCIATION WITH THE COLD POOL WILL BE SLOW MOVING AND
VERY EFFICIENT RAINFALL PRODUCERS. THE CURRENT THINKING THROUGH
THE REMAINDER OF THIS EVENING IS THAT THE FRONT/LINE OF
THUNDERSTORMS WILL MOVE EAST TO JUST EAST OF THE METROPLEX THIS
EVENING AND EXTENDING SOUTHWEST TOWARD AROUND KILLEEN. THIS
POSITION BECOMES FAVORABLE TONIGHT FOR VERY HEAVY RAINFALL AS
LOW/MID LEVEL WINDS BECOME PARALLEL WITH THE FRONT AND REMAIN
GENERALLY WEAK. WITH PERSISTENT LARGE SCALE FORCING FOR ASCENT
WITHIN THIS VERY MOIST CONVERGENT AXIS...VERY HEAVY RAINFALL WILL
BE POSSIBLE. WILL CONTINUE TO HIGHLIGHT THE THREAT FOR FLASH
FLOODING MAINLY SOUTHEAST OF THE DALLAS/FORT WORTH AREA. SOME
AREAS COULD PICK UP IN EXCESS OF 4 INCHES OF RAIN THROUGH LATE TONIGHT.
HIGHEST POPS WILL BE ORIENTED FROM NEAR PARIS TO JUST SOUTH OF
DALLAS THEN BACK TO THE SOUTHWEST THROUGH LATE TONIGHT.

THE INITIAL COOLER AIR WILL BE SHALLOW THROUGH LATE TONIGHT AND
AMPLE MOISTURE AND INSTABILITY WILL EXIST ATOP THE COOLER AIR.
THE INITIAL SHORTWAVE THAT HELPED GENERATE THIS AFTERNOONS SHOWERS
AND THUNDERSTORMS IS IN THE PROCESS OF MOVING NORTHEAST INTO THE
CENTRAL PLAINS HOWEVER THE MAIN TROUGH AXIS REMAINS OVER THE WESTERN
U.S. WITH CONTINUED FORCING FOR ASCENT EXPECTED TO OVERSPREAD THE
AREA LATE TONIGHT AND TOMORROW...ELEVATED CONVECTION WILL REMAIN
POSSIBLE THROUGH TUESDAY NIGHT. HIGHEST POPS WILL CONTINUE TO BE
IN THE SOUTHEAST WHERE THE 850-700MB THETA-E BOUNDARY WILL BE
LOCATED.

THE MAIN TROUGH AXIS WILL MOVE EAST OF THE AREA ON WEDNESDAY WITH
PRECIPITATION CHANCES DIMINISHING FROM WEST TO EAST. DEEP
NORTHWEST FLOW ALOFT SHOULD KEEP THINGS DRY AND RELATIVELY COOL
THROUGH THE END OF THE WEEK. TEMPERATURES WILL BE COOLEST ON
TUESDAY WITH CLOUDS AND SCATTERED ELEVATED SHOWERS AROUND.
TEMPERATURES WARM INTO THE LOWER 80S BY FRIDAY.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  55  64  52  69  50 /  60  20  40  10   0
WACO, TX              55  63  50  68  45 /  90  50  50  10   0
PARIS, TX             56  64  51  64  45 /  80  40  50  20   0
DENTON, TX            52  65  49  70  44 /  40  20  40  10   0
MCKINNEY, TX          53  65  51  69  45 /  60  30  40  10   0
DALLAS, TX            56  67  53  69  51 /  70  30  40  10   0
TERRELL, TX           56  63  51  70  46 /  80  40  50  20   0
CORSICANA, TX         58  63  52  68  49 /  90  50  50  20   0
TEMPLE, TX            56  63  50  69  46 / 100  50  50  10   0
MINERAL WELLS, TX     51  65  47  71  46 /  40  20  30  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 5 AM CDT TUESDAY FOR TXZ094-095-103>107-
118>123-133>135-145>148-158>162-174-175.

&&

 /
Hazardous weather outlook, May 12, 3:41 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CDT MON MAY 12 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
341 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

WIDESPREAD THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTH AND
CENTRAL TEXAS THROUGH TONIGHT. THE STRONGEST STORMS WILL BE
CAPABLE OF PRODUCING QUARTER SIZED HAIL AND DAMAGING WINDS. HEAVY
RAIN MAY RESULT IN FLASH FLOODING...PARTICULARLY EAST OF A LINE
FROM DENTON TO KILLEEN...WHERE A FLASH FLOOD WATCH REMAINS IN
EFFECT THROUGH EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED THUNDERSTORMS WILL ACCOMPANY ADDITIONAL RAINFALL ON
TUESDAY AND TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED...AND
RAINFALL AMOUNTS ARE NOT EXPECTED TO RESULT IN SIGNIFICANT
FLOODING CONCERNS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.

CAVANAUGH

In the hours before

Special weather statement, May 12, 4:47 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 PM CDT MON MAY 12 2014

TXZ145-122245-
HILL TX-
447 PM CDT MON MAY 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  HILL COUNTY

AT 447 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF HILLSBORO...MOVING NORTH AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLUM...BYNUM...CARL'S
CORNER...COVINGTON...HILLSBORO...ITASCA...WHITNEY AND LAKE WHITNEY
STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3216 9746 3218 9747 3227 9709 3206 9695
      3207 9690 3196 9682 3175 9728 3179 9732
      3184 9728 3187 9738 3189 9736 3194 9742
      3198 9738 3203 9743 3201 9747 3206 9749
      3209 9747 3213 9750
TIME...MOT...LOC 2147Z 195DEG 35KT 3209 9735

82/JLD
Special weather statement, May 12, 4:57 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
457 PM CDT MON MAY 12 2014

TXZ157-122230-
CORYELL TX-
457 PM CDT MON MAY 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  CORYELL COUNTY

AT 457 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES WEST OF GATESVILLE...MOVING EAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...EVANT...FORT
GATES...GATESVILLE AND MOTHER NEFF STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
SMALL HAIL IS ALSO POSSIBLE.

LAT...LON 3135 9809 3139 9814 3147 9818 3171 9769
      3132 9742 3107 9791
TIME...MOT...LOC 2157Z 277DEG 34KT 3138 9797

82/JLD
Special weather statement, May 12, 5:31 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
531 PM CDT MON MAY 12 2014

TXZ144-122300-
BOSQUE TX-
531 PM CDT MON MAY 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BOSQUE COUNTY

AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES EAST OF CLIFTON...MOVING NORTH AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON AND MERIDIAN.

FREQUENT CLOUD TO GROUND LIGHTNING... HEAVY RAINFALL...NICKEL-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3194 9768 3202 9742 3199 9741 3198 9738
      3193 9744 3189 9736 3187 9738 3184 9733
      3184 9728 3179 9732 3175 9729 3164 9750
TIME...MOT...LOC 2231Z 196DEG 25KT 3185 9739

82/JLD
Local storm report, May 12, 5:47 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      2 E BLUM                32.15N  97.37W
05/12/2014                   HILL               TX   LAW ENFORCEMENT

            WATER OVER FM 934 EAST OF BLUM.
Local storm report, May 12, 5:54 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      3 SW GOLDTHWAITE        31.42N  98.61W
05/12/2014                   MILLS              TX   LAW ENFORCEMENT

            WATER OVER HWY 16 SOUTHWEST OF GOLDTHWAITE & HWY 84 NEAR
            MULIN.
Local storm report, May 12, 6:26 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
626 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND GST     PLANO                   33.02N  96.72W
05/12/2014  M60 MPH          COLLIN             TX   TRAINED SPOTTER

            MCDERMOTT AND CUSTER IN PLANO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 4:31 AM CDTFlash Flood WatchFWDAnderson, Bell, Collin, Dallas, Delta, Denton and 21 more23 hr
May 12, 9:30 AM CDTRiver Flood WarningFWDHunt52 hr
May 12, 9:30 AM CDTRiver Flood WarningFWDHunt, Rockwall46 hr
May 12, 12:00 PM CDTSevere Thunderstorm WarningFWDEastland, Erath60 min
May 12, 12:05 PM CDTSevere Thunderstorm WarningFWDLimestone55 min
May 12, 12:24 PM CDTSpecial Weather StatementFWDMilam36 min
May 12, 12:37 PM CDTSpecial Weather StatementFWDComanche23 min
May 12, 12:41 PM CDTSpecial Weather StatementFWDParker34 min
May 12, 1:00 PM CDTSpecial Weather StatementFWDComanche, Cooke, Erath, Hood, Parker, Wise60 min
May 12, 1:06 PM CDTSpecial Weather StatementFWDMcLennan24 min
May 12, 1:18 PM CDTSevere Thunderstorm WarningFWDParker, Wise57 min
May 12, 1:57 PM CDTSpecial Weather StatementFWDParker33 min
May 12, 1:59 PM CDTAreal Flood AdvisoryFWDErath, Hood, Parker2 hr
May 12, 2:03 PM CDTSpecial Weather StatementFWDErath27 min
May 12, 2:14 PM CDTSevere Thunderstorm WarningFWDErath46 min
May 12, 2:24 PM CDTFlash Flood WarningFWDErath, Hood, Parker, Somervell2 hr
May 12, 2:27 PM CDTSpecial Weather StatementFWDJohnson33 min
May 12, 2:39 PM CDTSpecial Weather StatementFWDCooke36 min
May 12, 2:40 PM CDTSpecial Weather StatementFWDDenton35 min
May 12, 2:43 PM CDTSpecial Weather StatementFWDMills32 min
May 12, 2:46 PM CDTSpecial Weather StatementFWDHood29 min
May 12, 2:53 PM CDTSevere Thunderstorm WarningFWDComanche, Mills52 min
May 12, 2:57 PM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 12, 3:18 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Tarrant57 min
May 12, 3:24 PM CDTAreal Flood AdvisoryFWDMills96 min
May 12, 3:29 PM CDTSpecial Weather StatementFWDHamilton31 min
May 12, 3:47 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Rockwall88 min
May 12, 3:57 PM CDTAreal Flood AdvisoryFWDJohnson93 min
May 12, 3:57 PM CDTSpecial Weather StatementFWDMills63 min
May 12, 4:02 PM CDTSpecial Weather StatementFWDFannin, Hunt, Rockwall58 min
May 12, 4:08 PM CDTSpecial Weather StatementFWDEllis, Kaufman67 min
May 12, 4:12 PM CDTSpecial Weather StatementFWDBosque33 min
May 12, 4:14 PM CDTSpecial Weather StatementFWDLampasas61 min
May 12, 4:18 PM CDTAreal Flood AdvisoryFWDGrayson117 min
May 12, 4:18 PM CDTFlash Flood WarningFWDMills117 min
May 12, 4:47 PM CDTSpecial Weather StatementFWDHill58 min
May 12, 4:49 PM CDTAreal Flood AdvisoryFWDBosque, Hill, Somervell3 hr
May 12, 4:57 PM CDTSpecial Weather StatementFWDCoryell33 min
May 12, 5:27 PM CDTFlash Flood WarningFWDEllis, Hill3 hr
May 12, 5:31 PM CDTSpecial Weather StatementFWDBosque29 min
May 12, 5:32 PM CDTAreal Flood AdvisoryFWDKaufman3 hr
May 12, 6:09 PM CDTAreal Flood AdvisoryFWDMcLennan2 hr
May 12, 6:36 PM CDTAreal Flood AdvisoryFWDNavarro114 min
May 12, 6:39 PM CDTAreal Flood AdvisoryFWDVan Zandt2 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.